A Semi-Uniform Multigrid Algorithm for Solving Elliptic Interface Problems

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 173
  • Download : 0
We introduce a new geometric multigrid algorithm to solve elliptic interface problems. First we discretize the problems by the usual P-1-conforming finite element methods on a semi-uniform grid which is obtained by refining a uniform grid. To solve the algebraic system, we adopt subspace correction methods for which we use uniform grids as the auxiliary spaces. To enhance the efficiency of the algorithms, we define a new transfer operator between a uniform grid and a semi-uniform grid so that the transferred functions satisfy the flux continuity along the interface. In the auxiliary space, the system is solved by the usual multigrid algorithm with a similarly modified prolongation operator. We show W-cycle convergence for the proposed multigrid algorithm. We demonstrate the performance of our multigrid algorithm for problems having various ratios of parameters. We observe that the computational complexity of our algorithms are robust for all problems we tested.
Publisher
WALTER DE GRUYTER GMBH
Issue Date
2021-01
Language
English
Article Type
Article
Citation

COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.21, no.1, pp.127 - 143

ISSN
1609-4840
DOI
10.1515/cmam-2020-0039
URI
http://hdl.handle.net/10203/280463
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0